# SDR KBTR 10 0315

- Difficulty date: February 26, 2010
- Submitted: March 15, 2010
- Operation: General aviation
- Aircraft: N351SL
- Make and model: Snias AS350B2
- Aircraft serial: 2797
- Aircraft time: 6,596 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,018 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 704A33220025
- Part serial: 3849
- Condition: Contaminated
- Location: Engine
- Part time: 6,595 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED DURING DESCENT FOR LANDING AT MX BASE. INSPECTED ENGINE CHIP PLUGS, FOUND METAL FUZZ ON ALL PLUGS, AND IN OIL FILTER. ALSO FOUND SAND MEDIA DEBRIS IN OIL FILTER. DURING THIS MAINT CYCLE, ENG OIL COOLER WAS REMOVED DUE LEAKAGE AT UPPER FITTING, FROM POSSIBLE CRACK. THE OIL COOLER WAS REMOVED, SENT TO FAA APPROVE OIL COOLER REPAIR SHOP AND RETURNED IN O/H CONDITION WITH 8130-3.
